Sergei Chmutov - Partial-dual genus polynomial as a weight system

cm:11709 - Communications in Mathematics, January 22, 2024, Volume 31 (2023), Issue 3 (Special issue: in memory of Sergei Duzhin) - https://doi.org/10.46298/cm.11709
Partial-dual genus polynomial as a weight systemArticle

Authors: Sergei Chmutov

    We prove that the partial-dual genus polynomial considered as a function on chord diagrams satisfies the four-term relation. Thus it is a weight system from the theory of Vassiliev knot invariants.


    Volume: Volume 31 (2023), Issue 3 (Special issue: in memory of Sergei Duzhin)
    Published on: January 22, 2024
    Accepted on: December 19, 2023
    Submitted on: August 8, 2023
    Keywords: Mathematics - Geometric Topology,Mathematics - Combinatorics,05C10, 05C65, 57M15, 57Q15

    Consultation statistics

    This page has been seen 131 times.
    This article's PDF has been downloaded 189 times.